MathSciNet Relay Station
MathSciNet bibliographic data
MR2479004 93D15 (93C55)
Zhang, W.-A.; Yu, L. New approach to stabilisation of networked control systems with time-varying delays. IET Control Theory Appl. 2 (2008), no. 12, 1094–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement